# SDR SIMA20220403003

- Difficulty date: April 3, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 41,766 hours, 36,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Main Cabin
- Component: Lamp
- Component part number: 1317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR GROUND ILUMINATION EMERGENCY LIGHT INOP-C/A-RAR LAMP AT MAIN CABIN DOOR GROUND ILUMINATION EMERGENCY LIGHT AND CLEANED GROUND AND SOCKET AT MAIN CABIN DOOR GROUND ILUMINATION EMERGENCY LIGHT IAW AMM 33-50-06 AND 20-13-21. OPC GOOD.
